# SDR CA140527002

- Difficulty date: May 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,944 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, MCO HAD ENGINE VIBRATION IN GREEN ON CLIMB OVER 290 KTS CREW COULD FEEL IT IN THE REAR GALLEY, BACK END CREW CAME DUE SHAKING SO BADLY.
